# SDR CA010511020

- Difficulty date: April 29, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140007
- Part serial: 817
- Condition: Failed
- Location: Engine Controls
- Part time: 3,961 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT ENGINE WILL NOT SHUT DOWN USING POWER LEVER.REPLACED THE THROTTLE CONTROL GEAR BOX ASSEMBLY. ENGINE RUNS CARRIED OUT, NO FAULTS FOUND.AIRCRAFT RETURNED TO SERVICE. 2001-05-11 TC: REQUESTING DETAILED INFORMATION FROM ORIGINATOR.
